MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EAGLE® INFLATION DEVICE
Catalog Number 325110
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they tried to inflate the balloon dilation catheter with the eagle inflation device, but no pressure was applied.The pressure gauge had come loose.Per follow up information received via ibc on 07oct2024, customer confirmed that patient involvement.
 
Event or Problem Description
It was reported that they tried to inflate the balloon dilation catheter with the eagle inflation device, but no pressure was applied.The pressure gauge had come loose.Per follow up information received via ibc on 07oct2024, customer confirmed that patient was involved.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted ne inflation device was returned to atrion inside a zip lock bag.Upon receipt of the complaint device a visual inspection was conducted.During the visual inspection, it was noted that the gauge was broken from the inflation device housings at the glue plug area.The glue plug threaded section was found to still be attached to the gauge.The needle on the gauge was also noted to be within the zero position, and the cts mark indicating 100percentage functional inspection at the time of manufacture was present.Functional testing could not be performed on the inflation device due to the gauge being detached from the inflation device body.Also received 3 photo samples.First photo shows two separate pieces of eagle inflation device.Second photo sample shows product label.Third photo sample shows top view of eagle inflation device.No actions can be taken at this time since a root cause was not identified.The dhr review did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as labelling would not have prevented the reported event.Correction- d , h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® EAGLE® INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20462720
Report Number1018233-2024-06558
Device Sequence Number18083821
Product Code KOE
UDI-Device Identifier10801741052696
UDI-Public(01)10801741052696(11)220419(17)250228(10)BMGQAT03
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number325110
Device Lot NumberBMGQAT03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer12/23/2024
01/18/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date01/15/2025
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown